Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Getting incest dreams. Anti-depressants the cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
hi i get incest dreams is it because iam taking anti-depressants?
Posted Sat, 14 Apr 2012 in Sexual Problems
Answered by Dr. Andrew Rynne MD 1 hour later
Hi there.

Thank you for posting your query.

The quick answer to your question is "almost certainly yes". Any brain chemistry altering drug can give you weird and inappropriate dreams and can effect your sexuality.

Additionally I would say this. I am not a psychiatrist but it seems to me that you are on an awful lot of heavy hitting drugs. Your long-term aim should be to reduce them because you may also be getting inter drug reactions.

Hope I have answered your query. Do write back to me if you have any doubts.

To your good health.


Above answer was peer-reviewed by
Follow-up: Getting incest dreams. Anti-depressants the cause? 21 hours later
OKay.To your information i have been reading incest porn stories regulaurly.Does it add to my weird dreams.
Answered by Dr. Andrew Rynne MD 23 hours later

Reading incest porn is a separate matter. I do not think that it effects your dreams one way or the other.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor